# SDR SWIA200210657

- Difficulty date: February 19, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 6,151 hours, 8,857 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ERRONEOUS TRIM WARNING, ALTHOUGH TRIM WAS SET IN THE GREEN.  PERFORMED TRIM WARNING FUNCTIONAL CHECK IAW 27-32-00.  OPS CHECK GOOD.
